# SDR REXA2014041800388

- Difficulty date: April 18, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N8477R
- Make and model: Cndair CL6002B19
- Aircraft serial: 7477
- Aircraft time: 28,666 hours, 25,864 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2ND FROM AFT EMERGENCY FLOOR TRACK STRIP INOPERATIVE.  R & R EMERGENCY FLOOR TRACK LIGHT STRIP IAW AMM 33-51-01.
